News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Other infections

Question: Milky discharge from penis sticks to underwear


 wolfman - Mon Mar 26, 2007 4:07 am

Hi, I'm a 34yo male who is allergic to nothing and has no history of illnesses.

My problem concerns a milky discharge from my penis. It is sticky and get's irratated when stuck to my underwear. Last July when this started I was experiencing painful urination all the time and now only experience it once in awhile. Sometimes I feel pain through the inside of my penis, the urethra area I believe it's called. Anyhow, I developed a series of bumps that looked like blisters but not poppable ones all around my genital area.

I went to my doctor who ran 2 tests for STD's, one right away last August and the second in October when antibiotics didn't work. Both tests came back negative but she gave me antibiotics anyway to see if that would work. After the second time, she sent me to see a urologist. The first visit he tested my urine and said I was fine and that the small blister-looking things were just musco-something and it would probably just go away with time. The second time I went in, he tested my urine again, said it looked fine, did a scope through my urethra, told me everything looked fine. He gave me a prescription for something to make the rash go away but it hasn't worked. I am going in to see him again soon and I am still experiencing the same symptoms as I have for all these months. I have lost my girlfriend because I was fearful of telling her because I didn't want her to think I had cheated on her and I haven't had sex since the symptoms started because I am worried about infecting someone with whatever I have. The discharge is better on some days than others and I'm really frustrated and feel horrible mentally about this.

Could this be a problem with my prostate or kidneys? I am only 34 and my urologist doesn't think it's a big deal, but for me I have never had anything wrong ever in a sexual sense and I fear I will never have sex again or be able to have children one day. I am talking to someone now who I would like to date, but I have been keeping my distance until I understand what is wrong with me. Most days I don't want to leave the house and lately I have been gaining weight and feeling quite depressed because of this. What should I ask the doctor to do when I go in for my next visit in a couple of weeks?
 Dr. Chan Lowe - Mon Mar 26, 2007 4:14 am

User avatar It sounds as if STD's are well looked for. This would have been my first thought.

Antibiotics would have cleared up most of the other infections. Do you know which antibiotics you took? It's likely that they were the correct ones.

My only thoughts are that you may have some inflammation in your prostate or possible at another part of the semenal tract such as the epididymus or semenal glands. You may consider requesting a semen culture to look for any infections that may be due to a resistant bacteria and are still hiding. Generally semen cultures are not needed but in your case it may be helpful to help close the infectious door as a possibility.

I would recommend that you continue to follow up with your doctor and pursue the diagnosis.

Best wishes.
 wolfman - Mon Mar 26, 2007 4:22 am

Thanks for the well wishes.

The antibiotics I was given twice were for STD's like chladymia and gonereah (sp?). That's what my doctor initially thought it was even though my girlfriend at the time showed no symptoms and I was not with anyone else.

I will print the advice you gave because some of it is foreign to me and bring it to my doctor to see what he thinks. I really appreciate the help.

Thanks

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here